# SDR UALA2009042701198

- Difficulty date: April 24, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 71,368 hours, 11,664 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Out Of Adjust
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE COMPARTMENT DOOR FAILED LATCH TORQUE CHECK, TORQUE WAS IN EXCESS OF 250 IN. LB.  INSTALLED 4 EA LATCHES AT LT SLIDE COMPT DOOR.  LATCH ALIGNMENT CHECK GOOD.  LATCH INSTALL TEST GOOD.
